# SDR DHL2006809519

- Difficulty date: August 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR LE LWR EXTERNAL SKIN HAS AN INTERIM REPAIR AT STA XFS 422.750 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-12-06, EO NR AST060702 DATED 07-10-06.  REMOVED FASTENERS FROM REPAIR AREA AND EXISTING DOUBLER IAW SRM 51-1-20D, SRM 51-1-21.  CUT OUT DAMAGED SECTION IAW EO NR AST060702.  PERFORMED NDT INSP IAW NDT SPM PART 06-10-01-001.  NO CRACK FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") AND FILLER (7075T6 0.063") IAW EO NR AST060702.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO NR AST060702, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
